MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536580
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted during a leading barb pancreatic duct stent straight leading barb procedure performed on unknown date of procedure.It was reported that dirt on exterior (a sticky residue is present).There were no patient involvement.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1801 captures the reportable event of device contamination during use.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted during a leading barb pancreatic duct stent straight leading barb procedure performed on unknown date of procedure it was reported that dirt on exterior (a sticky residue is present) there were no patient involvement.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1801 captures the reportable event of device contamination during use.Block h11: an advanix pancreatic stent was not returned for analysis.A media inspection of the photos provided by the complainant noted evidence of residue observed in the package.However, it was not possible to determine the exact position of the residue (whether outside or inside the package).No other damages were noted to the stent and delivery system.Media analysis cannot confirm the reported event of device contamination during use.The customer provided some pictures where it can be showed an unidentified residue in the package whose exact location in the package (outside or inside); however, without proper evaluation of the device it remains unknown the most probable causes that contributed to the event.Taking all available information into consideration, the most probable cause of the reported event is cause not established.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23687010
Report Number3005099803-2025-06495
Device Sequence Number12226053
Product Code FGE
UDI-Device Identifier08714729857525
UDI-Public(01)08714729857525(17)260724(10)35683913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberM00536580
Device Catalogue NumberM00536580
Device Lot Number0035683913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown